# SDR SIMA20180131003

- Difficulty date: January 31, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 28,733 hours, 25,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 EMERGENCY LIGHT STRIP DAMAGED. REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-12
